ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.46698/y3646-7660-8439-j

On Unbounded Integral Operators with Quasisymmetric Kernels

Korotkov, V. B.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 2.
Abstract:
In 1935 von Neumann established that a limit spectrum of self-adjoint Carleman integral operator in \(L_2\) contains \(0\). This result was generalized by the author on nonself-adjoint operators: the limit spectrum of the adjoint of Carleman integral operator contains \(0\). Say that a densely defined in \(L_2\) linear operator \(A\) satisfies the generalized von Neumann condition if \(0\) belongs to the limit spectrum of adjoint operator \(A^{\ast}\). Denote by \(B_0\) the class of all linear operators in \(L_2\) satisfying a generalized von Neumann condition. The author proved that each bounded integral operator, defined on \(L_2\), belongs to \(B_0\). Thus, the question arises: is an analogous assertion true for all unbounded densely defined in \(L_2\) integral operators? In this note, we give a negative answer on this question and we establish a sufficient condition guaranteeing that a densely defined in \(L_2\) unbounded integral operator with quasisymmetric lie in \(B_0\).
Keywords: closable operator, integral operator, kerner of integral operator, limit spectrum, linear integral equation of the first or second kind.
Language: Russian Download the full text  
For citation:
Korotkov, V. B. On Unbounded Integral Operators with Quasisymmetric Kernels,Vladikavkaz Math. J., 2020, vol. 22, no. 2, pp. 18-23 (in Russian).
DOI 10.46698/y3646-7660-8439-j
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023